# SDR DHL2004806586

- Difficulty date: February 5, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FWD CTR SECTION FLOORBEAM CRACKED 0.500 STA 120.000, LBL 32 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  CUT OUT FLOORBEAM DAMAGED AREA.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 6-10-01-001.  FABRICATED 1EA SPACER (7075-T6 0.142), 2EA FILLERS-FWD (7075-T6 0.071), SPACER AFT (7075-T6 0.071), 2EA SPLICE DOUBLER FWD-AFT ( 7075-T6 0.071), -T- FILLER (7075-T6 0.125) AND 2EA ANGLE DOUBLER FWD-AFT ( 7075-T6 0.160) IAW ED EDU80-5, DWG U80-R05.  CLEANED, TREATED AND PRIMED AREA AND FABRICATED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FABRICATED PARTS WITH NEW FASTENERS.
